Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

How do i get cure from high blood pressure at the age of 61 years ?

I have High BP with BP drugs. Recently they changed from BP drugs to 2 diaretics 50mg HTC and Spirolatone. Now BP is low Dia 110-130 Sys 60-56 and a constant pulse of 56. Im very drousy / dizzy in morning. I took myself off one BP drug I took At night terazosin 5mg. It did nothing but make me impotent. Should i fire my doctors and start from scratch. Now they want me to go on a heart smart program with a nurse to monitor my heart and diabetes 2 drugs abs tests. Before i had this program it was inconsistent and go a minth waiting for lab results. I quit the program and now that I have diabetes they want me back on program. What do you advise?
Asked On : Sat, 7 May 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
dnt stop to taking any drugs. this is just bcoz doc has change ur medicine . after sometime once u r adjusted with this drug everything will be ok
Answered: Sat, 7 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor